# SDR 03FDEA00793

- Difficulty date: May 5, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC050312
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBOARD FLAP, OUTBOARD FWD HINGE WITH ACTUATOR HOLES CORRODED.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-69243 WINGS- TRAILING EDGE AND TRAILING EDGE DEVICES - LT AND RT OUTBOARD FLAP OUTBOARD HINGE BRACKET REPAIRS.
